MathSciNet Relay Station
MathSciNet bibliographic data
MR1284912 35J60 (35J65)
Krylov, N. V. On the general notion of fully nonlinear second-order elliptic equations. Trans. Amer. Math. Soc. 347 (1995), no. 3, 857–895.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement